Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Eichler cohomology of generalized modular forms of real weights
HTML articles powered by AMS MathViewer

by Wissam Raji PDF
Proc. Amer. Math. Soc. 141 (2013), 383-392 Request permission

Abstract:

In this paper, we prove the Eichler cohomology theorem of weakly parabolic generalized modular forms of real weights on subgroups of finite index in the full modular group. We explicitly establish the isomorphism for large weights by constructing the map from the space of cusp forms to the cohomology group.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11F11, 11F20
  • Retrieve articles in all journals with MSC (2010): 11F11, 11F20
Additional Information
  • Wissam Raji
  • Affiliation: Department of Mathematics, American University of Beirut, Beirut, Lebanon
  • Received by editor(s): June 24, 2011
  • Published electronically: May 29, 2012
  • Communicated by: Ken Ono
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 383-392
  • MSC (2010): Primary 11F11, 11F20
  • DOI: https://doi.org/10.1090/S0002-9939-2012-11315-2
  • MathSciNet review: 2996943